# SDR AALA20091107TUL02

- Difficulty date: November 7, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 60,025 hours, 21,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 3 SLAT UPPER SKIN AROUND FASTENER APPROXIMATELY 69 INCHES FROM INBOARD END.  CUT OUT CORROSION AREA AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1 PAGE 1.
